# SDR SWAA2021062172420

- Difficulty date: May 12, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Support Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL AREA ACCESS PANEL 323BL SUPPORT ANGLE AT VERTICAL STABILIZER ; 2021-229688 / REPLACED SUPPORT ANGLE LOC. INTERNAL AREA ACCESS PANEL 323BL AT VERTICAL STABILIZER I.A.W. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 176A3101; SHEET 4 REV-; REPLACED SUPPORT ANGLE LOC. INTERNAL AREA ACCESS PANEL 323BL AT VERTICAL STABILIZER I.A.W. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 176A3101; SHEET 4 REV-
